# SDR AT0000363

- Difficulty date: July 27, 2000
- Submitted: August 3, 2000
- Operation: Air carrier
- Aircraft: N845AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47238
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION AT TIMCO IN LAKE CITY FL, FOUND FLOORBEAM AT BS 200 RBL 22 -  44 CORRODED BEYOND LIMITS.  FABRICATED AND INSTALLED NEW FLOOR SUPPORT IAW DC9 SRM 51-10-04, 51-10-03, 53-11-01, AND 51-30-05.
